Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stasis dermatitis, no energy, tired feeling, over weight

I have stasis dermitis and am wearing support hose and elevating my legs. I have been off of my feet off and on for about three days now and the swelling has really gone down. However, I have no energy and feel tired. Is this a side effect of stasis dermitis? I had a knee scope on the leg that swells the most and I am over weight too. Also my daughter would like me to have an ultra sound to see if the circulation is adequate in my legs. Any opinions. Thanks you. AAAAAAA Fetter
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Dermatologist 's  Response
good evening to u.U feeling very tired dosent seem to be due to stasis dermatitis. Kindly get a venous doppler of your leg done...Continue using a stocking and leg elevation.U can also have tablets which will causes peripheral vasodilators they will help you.Also try to reduce your weight by a brisk walk ,avoid fatty diet..get your hemoglobin levels checked out to rule out anemia..
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor